# SDR SWAA2021072681753

- Difficulty date: June 9, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 60,855 hours, 35,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERCOSTAL - WEB FLOOR STRUCTURE LOCATED BS947; WL208.1 AND RBL31 AT AFT GALLEY AREA ; 2021-269704 / [01] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947; WL 208.1 AND RBL 31 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 147A5760 SHEET 11 REV-; [02] REPLACED WEB-INTERCOSTAL FLOOR STRUCTURE LOCATED BS 947; WL 208.1 AND RBL 31 AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02; 51-40-02 AND DRAWING 147A5760 SHEET 11 REV-. RII
